# SDR CA021031021

- Difficulty date: October 13, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,437 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 570717
- Condition: Sheared
- Location: Nr 2 Hyd Pump
- Part time: 11,872 hours, 16,104 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE DRIVEN HYDRAULIC PUMP FAILED AFTER START. SHAFT ASSY FOUND SHEARED. PUMP REPLACED.
